# SDR EPUA20140325001

- Difficulty date: March 24, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N575Z
- Make and model: Beech 1900C
- Aircraft serial: UC136
- Aircraft time: 35,993 hours, 46,778 cycles
- Engine: Pwa PT6*
- System (JASC): 7520 · Engine Cooling System
- Part: Adapter
- Part number: 1019100627
- Condition: Loose
- Location: Rt Engine
- Stage of operation: TO
- How discovered: C
- Nature of condition: R, S
- Precautionary procedure: K

## Discrepancy

RIGHT POWER LEVER HIT STOP WITHOUT DEVELOPING FULL POWER.  RT STARTER GEN COOLING DUCT ADAPTER PN 101-910062-7, LOOSE FROM THE STARTER GEN & INTERFERING WITH THE FUEL CONTROL INPUT LINKAGE TRAVEL.  RE SECURED THE COOLING ADAPTER CAP PROPERLY TO REMEDY THIS CONDITION.
